# SDR AALA202403077517

- Difficulty date: January 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Frm 16 S5r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME UPPER JOGGLE AREA OPEN FASTENER HOLE 2 AND HOLE B AT FR 16 AND S5R. REPAIRED FRAME PER EA 350643.
